# SDR UIEA2019100905683

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,399 hours, 24,729 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Part serial: 170132774
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE DID NOT LIGHT OFF ON FIRST ATTEMPT, SECOND ATTEMPT SUCCESSFUL. STATUS MSG R ENG IGNITER 1.  REMOVED AND REPLACED RIGHT ENGINE IGNITER NR 1 PER AMM 74-21-02. PERFORMED RIGHT ENGINE AUDIBLE CHECK PER AMM 74-00-00-730-803-H03. OPS CHECK GOOD AT THIS TIME.
